# SDR AALA20100416DFW02

- Difficulty date: April 15, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N615AM
- Make and model: Boeing 757223
- Aircraft serial: 24491
- Aircraft time: 64,719 hours, 22,592 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT OVERWING EXIT PLACARD DAMAGED.  INSTALLED SERVICEABLE EXIT PLACARD.  OPS CHECKED NORMAL.
